# SDR 2012F00095

- Difficulty date: May 10, 2012
- Submitted: May 21, 2012
- Operation: General aviation
- Aircraft: N905RL
- Make and model: Lear 55LEAR
- Aircraft serial: 074
- Aircraft time: 14,805 hours, 9,936 cycles
- System (JASC): 3251 · Steering Unit
- Part: Master Switch
- Part number: 2PB363
- Condition: Fod
- Location: Steering System
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CREW REPORTED UNABLE TO TAXI TO RUNWAY BECAUSE OF A STEERING PROBLEM.  THE CREW CANCELLED TAKEOFF CLEARANCE AND TAXIED ONTO THE TAXI WAY.  THE CREW HAD NO FURTHER ISSUES DURING THEIR TAXI BACK.  THE CREW MADE THE DECISION THE ACFT WAS SAFE FOR DEPARTURE.  NO FURTHER PROBLEMS WERE REPORTED.  MX PERFORMED A OPS CHECK ON THE STEERING SYS (32-50-00 (C) AND FOUND THE SYS TO BE FULLY OPERATIONAL WITH THE EXCEPTION OF THE CO-PILOTS CONTROL YOKE STEERING MASTER SWITCH FOUND TO BE STICKING FROM FOD.  REMOVED, CLEANED AND REINSTALLED CO-PILOTS CONTROL WHEEL CONTROL SWITCH WITH NO FURTHER PROBLEMS.
